# SDR 97ZZZX1447

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14416
- Make and model: Boeing 727243
- Aircraft serial: 22168
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: V Stab 8l Rib 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, A CRACK WAS NOTED ON VERTICAL STABILIZER, STR 8L AT RIB NR 7.
